TheGreenRoom Posted July 22, 2011 Share Posted July 22, 2011 I was away for 3 days at my uncle's funeral and memorial service, and yesterday, I completely forgot to take all of my pills. So, the last time I had taken any medication was when I took my ADs and Topamax in the AM and then my Geodon in the PM on Tuesday. I took my ADs and Topamax with breakfast around 10 as I had a fasting bloodwork appointment. An hour later, I was sick as a dog, with what I presumed as serotonin syndrome. Diarrhea, shivering, muscle spasms in my legs, tachycardia, sweating. I would fall asleep and have these horrid dreams. I forced myself to stay awake, took a benzo for the muscle spasms and took my temperature - normal. I figured that it would eventually resolve on it's own, but I called my pdoc anyway, who confirmed that it was most likely mild serotonin syndrome and encouraged me to rest, hydrate and go to the hospital for increased symptoms. And of course, never forget to take my pills again. So, has anyone else had serotonin syndrome? Is my serotonin that dreadfully low that missing one day of pills would cause this, or is it the short half life of the medication? Just curious. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.